MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP HEMO-FORCE; GARMENT,DVT,INT,GEN2,CALF,MEDIUM

MEDLINE INDUSTRIES, LP HEMO-FORCE; GARMENT,DVT,INT,GEN2,CALF,MEDIUM
Catalog Number MDS601M2
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer has reported some skin pressure issues since they converted to our # mds601m2bl.
 
Additional Manufacturer Narrative
Customer has reported some skin pressure issues since they converted to our # mds601m2bl.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
HEMO-FORCE
Common Device Name
GARMENT,DVT,INT,GEN2,CALF,MEDIUM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key24743807
Report Number1417592-2026-00293
Device Sequence Number9376653
Product Code JOW
UDI-Device Identifier10888277348134
UDI-Public10888277348134
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K170415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDS601M2
Device Lot Number65124100010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown